Alert archive / New Jersey / Gale Watches in 2019
Gale Watch 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Apr 26, 2019, 3:41 AM EDT. It took effect at Apr 26, 2019, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2019, 3:41 AM EDT (07:41 UTC)
- In effect from
- Apr 26, 2019, 6:00 PM EDT
- Expired
- Apr 26, 2019, 3:54 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
159 WHUS71 KPHI 260741 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 341 AM EDT Fri Apr 26 2019 ANZ430-431-262045- /O.CAN.KPHI.SC.Y.0047.190427T0200Z-190427T2200Z/ /O.NEW.KPHI.GL.A.0011.190427T0200Z-190427T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 341 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from this evening through Saturday afternoon. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ450-451-262045- /O.EXT.KPHI.SC.Y.0047.190426T1700Z-190426T2200Z/ /O.NEW.KPHI.GL.A.0011.190426T2200Z-190427T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 341 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from this evening through Saturday afternoon. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt this afternoon. After a cold front passes through this evening, winds will switch to west or northwest and increase to 15 to 30 kt with gusts to 40 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ452>455-262045- /O.EXT.KPHI.SC.Y.0047.190426T1700Z-190426T2200Z/ /O.NEW.KPHI.GL.A.0011.190426T2200Z-190427T2000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from this evening through Saturday afternoon. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt this afternoon. After a cold front passes through this evening, winds will switch to west or northwest and increase to 15 to 30 kt with gusts to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ CMS
1 follow-up statement
703 WHUS71 KPHI 261954 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 354 PM EDT Fri Apr 26 2019 ANZ450>455-271100- /O.UPG.KPHI.SC.Y.0047.000000T0000Z-190426T2200Z/ /O.NEW.KPHI.GL.W.0013.190426T1954Z-190427T2000Z/ /O.UPG.KPHI.GL.A.0011.190426T2200Z-190427T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 4:00 PM Saturday. The Small Craft Advisory and the Gale Watch are no longer in effect. * WINDS AND SEAS...South winds 10 to 20 knots with gusts up to 25 knots into early evening, becoming west northwest 20 to 25 knots with gusts up to 35 knots for tonight and Saturday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-271100- /O.UPG.KPHI.GL.A.0011.190427T0200Z-190427T2000Z/ /O.NEW.KPHI.GL.W.0013.190426T1954Z-190427T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 354 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 4:00 PM Saturday. The Gale Watch is no longer in effect. * WINDS AND SEAS...South winds 10 to 20 knots with gusts up to 25 knots into early evening, becoming west northwest 20 to 25 knots with gusts up to 35 knots for tonight and Saturday. Seas 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Iovino
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 26, 3:37 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 26, 3:37 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
337 AM EDT Fri Apr 26 2019
.SYNOPSIS...
Low pressure will continue to track up the Ohio Valley toward the
eastern Great Lakes this morning. A warm front will gradually lift
northward and across our area through this morning. A strong cold
front will then cross our region late this afternoon through this
evening. Weak high pressure briefly moves in by late Saturday before
the next low pressure system crosses the area west to east on
Sunday. High pressure moves back in to start next week before the
next system moves in next Tuesday. A frontal boundary looks to then
stall in the general vicinity of the region through the remainder of
next week as additional waves move through along it.
&&
.NEAR TERM /THROUGH TONIGHT/...
Concern continues to increase for severe storms this afternoon and
evening.
A surface low in the Midwest will continue northeastward today in
advance of a southern-stream vort max that is beginning to phase
with a digging northern-stream shortwave trough. Amplification and
negative tilting will continue through the morning as the large-
scale trough approaches the Appalachians by midday. The Mid-Atlantic
will be at the nose of a potent midlevel jet streak/vort max this
afternoon, with strongly difluent flow in the upper levels favorable
for substantial large-scale ascent along and in advance of a surging
cold front. A warm front will lift north through the northern Mid-
Atlantic today, with the warm sector likely making it through about
the southern two-thirds of the CWA or so by early afternoon.
Latest convection-allowing model guidance is suggestive of an
environment favorable for organized severe storms this afternoon.
Forecast soundings indicate backing surface flow as the large-scale
system and associated surface low to our northwest deepens within
the warm sector this afternoon. Hodographs are strongly indicative
of potential for rotating storms. Low-level storm-relative helicity
of 200-300 J/kg is not out of the question in advance of the cold
front late this afternoon and this evening. In addition, several of
the hi-res models develop decent mixed-layer based instability (with
mitigating effects near the colder waters, as usual). The resulting
CAPE/shear parameter space is adequate for tornadic supercells,
though the strong large-scale ascent may favor more of a quasi-
linear convective system (QLCS) with embedded transient/rotating
storms. SPC has moved the slight risk northward to the Philadelphia
metro area.
Timing of the strongest convection looks to be in the 5 to 10 pm
time window. However, some of the hi-res guidance is indicating
predecessor quasi-discrete storms developing in advance of the
front/QLCS during the afternoon. Should these develop, cannot rule
out strong to severe storms with these either, given the favorable
pre-frontal environment. Notably, some models depict little
convection aside from the QLCS, so this threat is much more
conditional.
Storms will be capable of producing heavy rainfall as well, but the
storms will be progressive. The flooding threat looks somewhat
limited because of this, though should any training of storms occur,
an isolated instance of flash flooding may occur. The threat looks
too limited for a flash flood watch at this time.
Meanwhile, there are several other issues to contend with today,
including the showers moving through the area early this morning.
Some lightning has occurred on the south side of the precipitation,
where some marginal/elevated instability has developed. Added slight
chances of thunder to the forecast early this morning, generally
from the I-276/I-195 corridors southward. Precipitation should
mainly be in the 0.1 to 0.4 inch range, generally from Stevensville
to Atlantic City northward, with this first batch. However,
additional rounds of showers/isolated storms may occur through the
morning (as depicted by the HRRR/NAM Nest), so have maintained
fairly high PoPs through the morning.
Another question is just how far northward the warm front advances
today, with the NAM more pessimistic than the GFS. The NAM tends to
do better in these regimes, so have weighted the forecast position
and resultant winds/temperatures strongly toward this guidance
today. This resulted in lowering max temps in the northern CWA
considerably, which seems reasonable given potential for a few
rounds of showers this morning anyway.
Finally, after cold-frontal passage this evening, winds will switch
to the west or northwest and become gusty. However, precipitation
should quickly end, except for the far north where northwest-flow
showers may linger through the night. Temperatures/dew points will
drop behind the front, but temps may stay somewhat elevated owing to
the stronger winds. Kept the forecast close to continuity.
&&
.SHORT TERM /SATURDAY/...
Main concern for Saturday is strong winds as the surface low
deepening to our north develops a strong pressure gradient across
the Mid-Atlantic during the day. The strongest winds should occur
during the morning, when BUFKIT soundings indicate potential for
gusts of 30 to 40 mph. Cannot rule out the need for an advisory, but
the current projections look a little shy of criteria.
Temperatures will be cool, as cold advection will take over across
the area. Additionally, some stratocumulus may develop during the
day as strong mixing occurs, especially in the northern CWA. With
this in mind, kept the forecast on the cold side of consensus.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Saturday night through Monday...
Weak, transient surface ridge briefly moves in Saturday evening
before moving off to the east overnight as the next low pressure
system begins to approach from the west bringing increasing clouds
and the chance of some showers by Sunday morning over eastern PA.
This quick moving low will cut right across the heart of the CWA
Sunday bringing a period of some rain and showers. Since the low
will be quick moving with a relatively low amplitude upper level
wave it won't be able to tap into a lot of moisture and instability
so rain amounts won't be significant. Steadiest rain/showers will be
near and north of the track of the low over northern portions of the
CWA along and north of the I-78 / I-80 corridor. In fact areas south
of Philly may not see much at all in the way of precip. Highs will
range from the upper 60s to mid 70s over the Delmarva, SE PA and
central, southern NJ to the low to mid 50s over the southern Poconos
and NW NJ. Also, as the low departs through the afternoon NW winds
should become fairly gusty.
Low pressure quickly departs Sunday night with high pressure then
building in through most of Monday bringing fair weather with
sunshine and seasonable temperatures to start the new week.
Monday night through Thursday...
In the big picture, the pattern looks to be dominated by an upper
level ridge over the SE CONUS with an upper level trough much of
central Canada extending south toward the Rocky Mountain region.
This will result in a continuing active weather pattern over the mid
Atlantic region as a deep layer W/SW flow dominates bringing
multiple disturbances through the region.
In terms of the details, the next low pressure system looks to move
through later Monday night into Tuesday as it cuts right across the
area along a frontal boundary. This will bring another round of some
rain and showers through the region with some thunderstorms possible
by Tuesday afternoon over southern portions of the area over SE PA,
the Delmarva, and portions southern NJ. Highs Tuesday look to
generally be in the 70s except a bit cooler right along the
immediate coast and over the southern Poconos. Beyond this time,
forecast confidence decreases as models begin to diverge. GFS brings
in another system quickly on the heals of Tuesday's system for
Wednesday while the ECMWF holds this system off until Thursday as it
builds in a high briefly for Wednesday. In either case, main
baroclinic zone looks to be persist in the general vicinity of the
area so we keep in chance POPs for showers through the remainder of
the long range. Temperatures look to be around or above average for
this time of year through the middle to end of next week.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of tonight...Conditions slowly deteriorating to MVFR and
possibly brief IFR, especially in areas of steadier showers.
Winds will be light and somewhat erratic, but should generally
favor an east or southeast direction. Moderate confidence.
Friday morning...Lingering sub-VFR to the north of a warm front,
with conditions expected to become VFR as the warm front moves
northward. To the north of the front, winds will be
predominantly easterly around 10 kts. To the south, a switch to
south or even southwest with gusts to 20 kts may occur.
Scattered showers should continue to the north of the front. The
front's timing is very low confidence, but expect passage
through ILG/PHL/ACY/MIV/PNE in the 14z to 17z time frame.
Passage at RDG/ABE/TTN is even less certain.
Friday afternoon and evening...South to southwest winds should
increase to 10 to 15 kts with higher gusts as the warm front
continues slowly northward and/or washes out, though this may be
slow to occur at RDG/ABE/TTN. Scattered showers/storms may
develop ahead of an approaching cold front, but the most
widespread convection will be with the front itself. Conditions
will quickly/briefly deteriorate as a broken squall line moves
though, with lightning and strong/erratic gusts possible. A
quick switch to west winds will occur as the squall line passes,
with gusty winds continuing thereafter. Timing of the line of
storms should be 21z to 00z from west to east, with quick
improvement to VFR thereafter. Moderate confidence.
Friday night...VFR with winds becoming northwest 10 to 15 kts
with higher gusts. High confidence.
Saturday...VFR with strong northwest winds 15 to 25 kts with
gusts 30 to 35 kts possible. High confidence.
OUTLOOK...
Saturday night...VFR. West-northwest winds diminishing to 10
knots or less and even light and variable late.
Sunday...A period of MVFR or IFR conditions possible with some
showers especially near and north of PHL, then VFR at night.
Light and variable winds becoming southerly near 10 knots, then
NW 10-15 with gusts 20-25 knots by late day into Sunday evening.
Monday and Tuesday...Mainly VFR, however some showers are possible
late Monday and Tuesday. East and southeast winds up to 10
knots Monday, then becoming west-southwest Tuesday.
&&
.MARINE...
Sub-advisory conditions are occurring on the waters at this time,
but as a warm front lifts northward today, winds will become
southerly and increase, likely nearing/exceeding advisory criteria
by this afternoon. Seas will also build to around/above 5 feet late
in the day. A small craft advisory is in effect for the Atlantic
waters from 1 to 6 pm today. Advisory conditions are not expected on
Delaware Bay this afternoon. Occasional showers and isolated storms
are expected today, with some erratic winds/waves to be expected in
their proximity.
This evening, a cold front will move through the waters, with
showers/storms likely in its vicinity. Strong wind gusts are
probable with the stronger storms. Winds will quickly switch to west
or northwest behind the front (along with storms quickly departing),
and models are indicating potential for some gale-force gusts
overnight into Saturday morning. Have issued a gale watch for the
waters for this time frame.
OUTLOOK...
Saturday night...West to northwest winds continuing to diminish
below SCA levels through Saturday evening with seas also
continuing to subside below 5 feet.
Sunday and Monday...Winds and seas may increase to Small Craft
Advisory criteria for a time late Sunday into Sunday night,
otherwise the conditions should be below advisory criteria.
Tuesday...The conditions are anticipated to be below Small Craft
Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 1 PM this afternoon to 6 PM EDT
Saturday for ANZ452>455.
Small Craft Advisory from 4 PM this afternoon to 6 PM EDT
Saturday for ANZ450-451.
Small Craft Advisory from 10 PM this evening to 6 PM EDT
Saturday for ANZ430-431.
&&
Synopsis...Fitzsimmons
Near Term...CMS
Short Term...CMS
Long Term...Fitzsimmons
Aviation...CMS/Fitzsimmons
Marine...CMS/FitzsimmonsHazardous weather outlook, Apr 25, 3:56 PM EDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EDT Thu Apr 25 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-262000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some thunderstorms Friday afternoon into early Friday evening may produce locally strong to damaging winds. The greatest risk for this potential is across portions of eastern Maryland and Delaware. For areas mainly of the I-95 corridor on westward, areas of heavy rain is possible Friday into early Friday evening which may result in some urban flooding as well and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-262000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. West to northwest gale force wind gusts may occur for a time late Friday night and Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 10:15 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 30 min |
| Apr 26, 10:53 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester | 37 min |
| Apr 26, 11:19 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 41 min |
| Apr 26, 11:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Apr 26, 11:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 51 min |
| Apr 26, 12:30 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 45 min |
| Apr 26, 12:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 34 min |
| Apr 26, 1:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 1:53 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 37 min |
| Apr 26, 2:17 PM EDT | Special Weather Statement | PHI | Cape May | 28 min |
| Apr 26, 2:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 2 hr |
| Apr 26, 2:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 26, 3:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Apr 26, 3:54 PM EDT | Gale Warning | PHI | 23 hr | |
| Apr 26, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Apr 26, 4:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 4:59 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Apr 26, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 26, 5:15 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 4 hr |
| Apr 26, 5:16 PM EDT | Special Marine Warning | PHI | 44 min | |
| Apr 26, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 38 min |
| Apr 26, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 61 min |
| Apr 26, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 26, 5:57 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Apr 26, 6:12 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 33 min |
| Apr 26, 6:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Apr 26, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris, Ocean, Somerset | 113 min |
| Apr 26, 6:34 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 2 hr |
| Apr 26, 6:39 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 26, 11:45 AM EDT | Special Weather Statement | PHI | Philadelphia | 45 min |
| Apr 26, 3:51 PM EDT | Special Weather Statement | PHI | Berks, Chester | 69 min |
| Apr 26, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 56 min |
| Apr 26, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 52 min |
| Apr 26, 5:07 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery, Philadelphia | 53 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 43 min |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 47 min |
| Apr 26, 9:52 AM EDT | Special Weather Statement | PHI | Kent | 38 min |
| Apr 26, 10:05 AM EDT | Special Weather Statement | PHI | Sussex | 40 min |
| Apr 26, 10:51 AM EDT | Special Weather Statement | PHI | Kent | 24 min |
| Apr 26, 2:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Apr 26, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 28 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.